In this paper, we deal with Hill' s equation with symmetric single well potential. We find the lower and upper boundaries of the difference between Dirichlet and Neumann eigenvalues of Hill' s equation. We also calculate the eigenvalues of Hill' s equation with two mixed problems, asymptotically.
E. Baskaya, Periodic and semi-periodic eigenvalues of Hill' s equation with symmetric double well potential, Turkic World Mathematical Society Journal of Applied and Engineering Mathematics, vol.10, N.2, pp.346-352 (2020).
E. Baskaya, Asymptotics of Eigenvalues for Regular Sturm-Liouville Problems with Spectral Parameter-Dependent Boundary Conditions and Symmetric Single Well Potential, Turkish Journal of Mathematics and Computer Science, vol.13, N.1, pp.44-50 (2021).
E. Baskaya, On the asymptotics of eigenvalues for a Sturm-Liouville problem with symmetric single well potential, Demonstratio Mathematica, vol.57, N. 1, pp. 20230129 (2024).
A. Cabada, J. A. Cid and L. Lopez-Somoza, Green's functions and spectral theory for the Hill' equation, Applied Mathematics and Computation, vol.286, pp. 88-105 (2016).
H. Coskun and E. Baskaya, Asymptotics of eigenvalues of regular Sturm-Liouville problems with eigenvalue parameter in the boundary condition for integrable potential, Mathematica Scandinavica, vol.107, N.2, pp.209–223 (2010).
H. Coskun and N. Bayram, Asymptotics of eigenvalues for regular Sturm–Liouville problems with eigenvalue parameter in the boundary condition, Journal of Mathematical Analysis and Applications, vol.306, N.2, pp.548-566 (2005).
H. Coskun and A. Kabatas, Asymptotic approximations of eigenfunctions for regular Sturm-Liouville problems with eigenvalue parameter in the boundary condition for integrable potential, Mathematica Scandinavica, vol.113, N.1, pp.143-160 (2013).
H. Coskun and A. Kabatas, Green’s Function of Regular Sturm-Liouville Problem Having Eigenparameter in One Boundary Condition, Turkish Journal of Mathematics and Computer Science, vol.4, pp.1–9 (2016).
H. Coskun, A. Kabatas and E. Baskaya, On Green’s function for boundary value problem with eigenvalue dependent quadratic boundary condition, Boundary Value Problems, vol.71, (2017).
H. Coskun, E. Baskaya and A. Kabatas, Instability intervals for Hill’s equation with symmetric single well potential, Ukrainian Mathematical Journal, vol.71, N. 6, pp.977-983 (2019).
M. S. P. Eastham, The spectral theory of periodic differential equations, Scottish Academic Press, Edinburgh and London, (1973).
A. Kabatas, On eigenfunctions of Hill' s equation with symmetric double well potential, Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol.71, N.3, pp.634-649 (2022).
A. Kabatas, Eigenfunction and Green' s Function Asymptotics for Hills Equation with Symmetric Single-Well Potential, Ukrainian Mathematical Journal, vol.74, N.2, pp.218-231 (2022).
A. Kabatas, One boundary value problem including a spectral parameter in all boundary conditions, Opuscula Mathematica, vol.43, N.5, pp.651-661 (2023).
Yıl 2024,
Cilt: 7 Sayı: To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI", 23 - 30, 29.12.2024
E. Baskaya, Periodic and semi-periodic eigenvalues of Hill' s equation with symmetric double well potential, Turkic World Mathematical Society Journal of Applied and Engineering Mathematics, vol.10, N.2, pp.346-352 (2020).
E. Baskaya, Asymptotics of Eigenvalues for Regular Sturm-Liouville Problems with Spectral Parameter-Dependent Boundary Conditions and Symmetric Single Well Potential, Turkish Journal of Mathematics and Computer Science, vol.13, N.1, pp.44-50 (2021).
E. Baskaya, On the asymptotics of eigenvalues for a Sturm-Liouville problem with symmetric single well potential, Demonstratio Mathematica, vol.57, N. 1, pp. 20230129 (2024).
A. Cabada, J. A. Cid and L. Lopez-Somoza, Green's functions and spectral theory for the Hill' equation, Applied Mathematics and Computation, vol.286, pp. 88-105 (2016).
H. Coskun and E. Baskaya, Asymptotics of eigenvalues of regular Sturm-Liouville problems with eigenvalue parameter in the boundary condition for integrable potential, Mathematica Scandinavica, vol.107, N.2, pp.209–223 (2010).
H. Coskun and N. Bayram, Asymptotics of eigenvalues for regular Sturm–Liouville problems with eigenvalue parameter in the boundary condition, Journal of Mathematical Analysis and Applications, vol.306, N.2, pp.548-566 (2005).
H. Coskun and A. Kabatas, Asymptotic approximations of eigenfunctions for regular Sturm-Liouville problems with eigenvalue parameter in the boundary condition for integrable potential, Mathematica Scandinavica, vol.113, N.1, pp.143-160 (2013).
H. Coskun and A. Kabatas, Green’s Function of Regular Sturm-Liouville Problem Having Eigenparameter in One Boundary Condition, Turkish Journal of Mathematics and Computer Science, vol.4, pp.1–9 (2016).
H. Coskun, A. Kabatas and E. Baskaya, On Green’s function for boundary value problem with eigenvalue dependent quadratic boundary condition, Boundary Value Problems, vol.71, (2017).
H. Coskun, E. Baskaya and A. Kabatas, Instability intervals for Hill’s equation with symmetric single well potential, Ukrainian Mathematical Journal, vol.71, N. 6, pp.977-983 (2019).
M. S. P. Eastham, The spectral theory of periodic differential equations, Scottish Academic Press, Edinburgh and London, (1973).
A. Kabatas, On eigenfunctions of Hill' s equation with symmetric double well potential, Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol.71, N.3, pp.634-649 (2022).
A. Kabatas, Eigenfunction and Green' s Function Asymptotics for Hills Equation with Symmetric Single-Well Potential, Ukrainian Mathematical Journal, vol.74, N.2, pp.218-231 (2022).
A. Kabatas, One boundary value problem including a spectral parameter in all boundary conditions, Opuscula Mathematica, vol.43, N.5, pp.651-661 (2023).
Toplam 14 adet kaynakça vardır.
Ayrıntılar
Birincil Dil
İngilizce
Konular
Adi Diferansiyel Denklemler, Fark Denklemleri ve Dinamik Sistemler
Başkaya, E. (2024). ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION. Journal of Universal Mathematics, 7(To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI"), 23-30. https://doi.org/10.33773/jum.1557752
AMA
Başkaya E. ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION. JUM. Aralık 2024;7(To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI"):23-30. doi:10.33773/jum.1557752
Chicago
Başkaya, Elif. “ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION”. Journal of Universal Mathematics 7, sy. To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI" (Aralık 2024): 23-30. https://doi.org/10.33773/jum.1557752.
EndNote
Başkaya E (01 Aralık 2024) ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION. Journal of Universal Mathematics 7 To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI" 23–30.
IEEE
E. Başkaya, “ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION”, JUM, c. 7, sy. To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI", ss. 23–30, 2024, doi: 10.33773/jum.1557752.
ISNAD
Başkaya, Elif. “ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION”. Journal of Universal Mathematics 7/To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI" (Aralık 2024), 23-30. https://doi.org/10.33773/jum.1557752.
JAMA
Başkaya E. ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION. JUM. 2024;7:23–30.
MLA
Başkaya, Elif. “ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION”. Journal of Universal Mathematics, c. 7, sy. To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI", 2024, ss. 23-30, doi:10.33773/jum.1557752.
Vancouver
Başkaya E. ON SOME ASYMPTOTIC EIGENVALUES OF HILL’ S EQUATION. JUM. 2024;7(To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI"):23-30.